# SDR AALA20170125004

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,629 hours, 21,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE IS OUT OF POSITION. THE LOWER FITTING IS NOT FULLY INSTALLED IN THE SUPPORT BRACKET. REINSTALLED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECKED GOOD.
